# SDR IPXA11568899

- Difficulty date: August 14, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 20,376 hours, 12,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, AFT CARGO BAY RT FLOOR TO SIDEWALL SUPPORT HAS AREAS OF CORROSION FROM STA 1640 TO 1530.   REPLACED IAW DWG 146N5390, SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-40-08-0G.
